# SDR CA960122003

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Cycle Mach
- Part number: 78279012
- Condition: Making Smoke
- Location: Rear
- Part time: 1,170 hours
- Component: Hamstd
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)WHEN #1 BLEED SUPPLY TURNED ON, CABIN FILLS WITH FINE SMOKE. REAR AIR CYCLE MACHINE REPLACED.
